# SDR AALA202103059032

- Difficulty date: February 24, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 18,056 hours, 6,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AT STA 540 EXPANSION JOINT FRAME AT RBL 2 CRACKED. REMOVED AND REPLACED RIGHT FLOORBOARD SUPPORT AT STA 540 PER IPC 53-42-11-66 AND SRM 51-40-01.
